# SDR CA090902002

- Difficulty date: August 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 2,547 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Upper Rh Aux Fin
- Component: Aux Finlet
- Component part number: 1003204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD MOUNTING BRACKET CRACKED AND SEPARATED FROM AUX FINLET ASSY.
